Asymptotic stability of Schrödinger semigroups on L2 (RN).
Mathematische Zeitschrift, Tome 209 (1992) no. 2, pp. 511-518
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__209_2_174378,
author = {W. Arendt and C.J.K. Batty and P. B\'enilan},
title = {Asymptotic stability of {Schr\"odinger} semigroups on {L2} {(RN).}},
journal = {Mathematische Zeitschrift},
pages = {511--518},
year = {1992},
volume = {209},
number = {2},
zbl = {0761.47019},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174378/}
}
W. Arendt; C.J.K. Batty; P. Bénilan. Asymptotic stability of Schrödinger semigroups on L2 (RN).. Mathematische Zeitschrift, Tome 209 (1992) no. 2, pp. 511-518. http://geodesic.mathdoc.fr/item/MZ_1992__209_2_174378/